How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Natasha Your Own Question
Dr. Natasha
Dr. Natasha, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine, Ivy League trained
16455829
Type Your Medical Question Here...
Dr. Natasha is online now

Hi I have nuropathy all over my skin and legs are the wrost,

Customer Question

Hi I have nuropathy all over my skin and legs are the wrost, I take codine and Effexor,gabapintin which cause bad side effects the wrost is depression the Effexor helps with this and the pain but I am very hot and sweat heaps can you help me with this, in summer I feel like passing out. Also tried norflex as I have 2 bad back discs which helped the most but side effects not good any thing you can surrjest?
Barry
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Natasha replied 4 years ago.

Doctor Cameron :

hello

Doctor Cameron :

welcome to chat

Doctor Cameron :

please enter the chat, barry

Doctor Cameron :

why do you have neuropathy>

Doctor Cameron :

Hi

Doctor Cameron :

Well, it seems that you are not online any more

Doctor Cameron :

It depends on where your pain is.

Doctor Cameron :

Now, I would recommend that you get a referral to a pain management specialist

Doctor Cameron :

They have many more tricks and tips than your GP (it IS their specialty after all!)

Doctor Cameron :

There are other medications like lyrica and cymbalta which are newer ones and which have worked wonders for some people

Doctor Cameron :

In terms of your discs in your spine, you may do well with injections- steroid in the area

Doctor Cameron :

I hope that this answered your question

Doctor Cameron :

I am sorry that you were not online to chat

Doctor Cameron :

Please let me know if you need any clarification

Doctor Cameron :

If you felt this help, positive feedback is greatly appreciated :-)